Discussions By Condition: I cannot get a diagnosis.

private rash

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • October 16, 2006
  • 06:25 PM

I had a hysterectomy on July 11. I started using the estradiol patch on July 13th. On July 25th, I began to notice burning and a vulvar rash. My doctor said that it looked like contact dermatitis, although I've never had such a problem before. I changed soaps and detergents, but it didn't help. Then he thought it might be due to lack of estrogen, so he gave me a topical cream and that didn't help either. Now he has changed my medication from the patch and cream to just pills (Estradiol). Still no change. I am beginning to wonder if I am allergic to Estradiol. That sounds crazy, but I can't figure out anything else, and I have begun to notice a rash on my face as well. (?)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?